# SDR SWAA2023091494535

- Difficulty date: August 28, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS A CRACKED BREAK PANEL AT BS 540; RBL 1; WL 207<[01] VERIFIED STEPS 1;2;4 IN PARTIAL; STEP 3 COMPLETE.;[02] VERIFIED STEPS 2;4 IN PARTIAL; STEP 1;3 COMPLETE (UPDATED);[03] STEP 4 COMPLETE.;[04] REMOVED AND REPLACED WING CENTER SECTION BREAK PANEL I.A.W SRM 51-10-02-0G-0 ;SRM 51-40-02-0G-0 AND AIPC 53-31-00-05;[05] PART USAGE INFO;[06] VERIFIED CORRECTIVE ACTION COMPLETE.;[07] VERIFIED MEASUREMENTS TABLE COMPLETE.
